Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pain in throat, jumping eye lid, pain in chest, stabbing pain in stomach, nauseous. Heart burn or worse?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
I have constant dull pain on the left side of my throat, the bottom lid of my left eye was jumping all day, and for the past two nights I've been having pain in my chest on the left side that everyone keeps telling me is heartburn but I think it's more. The chest pain only comes at night when I lye down after a few minutes of the pain I feel lightheaded and I'm nauseous everyday sometimes the pain subbsides once I belch or pass gas I currently have a stabbing pain in right side of my stomach
Posted Sat, 14 Apr 2012 in Heart Attack
Answered by Dr. Mahesh Koregol 3 hours later

Thanks for posting your query.

I understand your concerns. As per my experience, it is a minor problem related to digestion.

Please do the following:
1) It could be due to Heartburn (Gastritis). It gets relieved if you take any antacid tablets.
2) If you are under some sort of stress recently, even it makes you feel so. So find if there is stressful event right now and try not to keep thinking repeatedly about it.
3) If you suspect that it is some thing more, then just get an ECG (electrocardiogram) done. It will clarify everyhing about heart and you can relax.
4) Dont worry about jumping eyelid for one day. It happens to many people and its normal. It will resolve on it's own.
5) Throat pain with chest pain happens when you catch cold. So keep yourself warm for 3 days. Even gastritis is associated with throat pain especially if there is acid reflux.

There is nothing alarming or worrying.

I hope, this answers your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor